# SDR SWAA2016042251223

- Difficulty date: April 20, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 69,285 hours, 55,633 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456114
- Part serial: 3439A
- Condition: Leaking
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 FLIGHT SPOILER ACTUATOR EXTERNAL HYD LEAKED.  R & R ACTUATOR IAW AMM.
